# SDR USAA050113

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 53,410 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - FLOOR SUPPORT, 20 INCH X 1.5 INCH AREA, CORROSION; TOP OF FLOOR SUPPORT BETWEEN STA 947-967, RBL 46; DEFECTIVE PART REPLACED WITH IDENT PART IAW SRM 51-40-02-1 AND 51-40-03.  (K)
